# SDR IXXA130512ILN025S

- Difficulty date: May 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757-2Y0
- Aircraft serial: 22910
- Aircraft time: 76,960 hours, 38,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Broken
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO TRACK AT BS 1100, RBL 24 IS BROKE OUT ON UPPER FLANGE AT NUTPLATE. ALSO 3 AREAS OF POSSIBLE CRACKS.  REMOVED SEAT TRACK CROWN AT BS 1100 RBL 24 FOR REPLACEMENT.  FABRICATED SEAT TRACK. INSTALLED SEAT TRACK IAW SRM 51-40-02.
